Thunderstorm Wind, Livingston
- When
- July 5, 1:40 PM CST
- Where
- Livingston County, Denham Spgs
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.483, -90.950
Several trees and large tree limbs were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 5, 10:00 AM CST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 1100 AM CDT THU JUL 5 2001 WITH THE ONGOING CONVECTION SOUTH OF THE LAKE PONTCHARTRAIN...WILL INCREASE POPS. THIS MORNING SIL SOUNDING INDICATED PRECIPITABLE WATER VALUE AROUND 2.2 INCHES AND NO CAP WHICH WILL ASSIST THUNDERSTORMS. OTHERWISE...MORNING PACKAGE IS OK FOR NOW. .NEW...NONE LA...HEAT OUTLOOK FOR LAZ060>064. MS...NONE. 18
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-061200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT THU JUL 5 2001 .SYNOPSIS... DEEP TROPICAL MOISTURE WILL PERSIST ACROSS SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI THROUGH TONIGHT. IN ADDITION...A WEAK SURFACE TROUGH WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON AND EVENING. .THUNDERSTORMS... THE COMBINATION OF DAYTIME HEATING AND CONVERGENCE ALONG SEA AND LAKE BREEZE BOUNDARIES WILL PRODUCE SCATTERED AREAS OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON MAINLY AROUND AND SOUTH OF LAKE PONTCHARTRAIN AND ALONG THE MISSISSIPPI COAST. THE MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS. A FEW STORMS COULD REACH SEVERE THRESHOLDS WITH THE POTENTIAL FOR DAMAGING WINDS AROUND 50 MPH AND SMALL HAIL. MOST OF THE ACTIVITY SHOULD DIMINISH WITH THE ONSET OF THE EVENING HOURS ALTHOUGH AN ISOLATED THUNDERSTORM MAY BE POSSIBLE THROUGH TONIGHT. ACTIONS...DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS THAT DEVELOP...NO ACTIONS ARE EXPECTED AT THIS TIME. FOR MORE INFORMATION PLEASE VISIT OUR HOME PAGE ON THE INTERNET AT THE FOLLOWING ADDRESS...HTTP://WWW.SRH.NOAA.GOV/LIX (ALL LETTERS SHOULD BE LOWER CASE).
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several trees and large tree limbs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2001Every state in 2001This day in weather historyWarnings in Louisiana, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5257803.